Ӧ�ø���ͳ�� 2008, 24(6) 561-573 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
Supporting info
Email Alert
Article by
Article by
ժҪ�� Jacod, Jakubowski��M\'emin�������뵥��������������$X$��������$^n\!X =X_t-X_{[nt]/n}$��صĻ���������$Y^n(X)$��$Z^{n,p}(X)$, �о��˰�������$\{(nY^n(X),nZ^{n,p}(X))\}_{n\ge 1}$�ļ��޶���. �ǰ�������$\{(nY^n(X),nZ^{n,p}(X))\}_{n\ge1}$�ļ��޹���Ϊ$(Y(X),Z^p(X))$, Jacod�ȸ������伫�޹���$(Y(X)$, $Z^p(X))$�ı��ʽ. ���Ľ��о���������$\{X^n\}_{n\ge1}$�������ļ��޹���$Y(X^n)$��$Z^{p}(X^n)$����������, ��Ҫ�о���������$\{(X^n,Y(X^n),Z^p(X^n))\}_{n\ge1}$�����ֲ������������ֲ��ȶ�����.
�ؼ����� ����   ���޶���   ����������   ���ֲ�������   ���ֲ��ȶ�����.  
Convergence Theorems of the Limit Processes of Integrated Errors of Semimartingale Sequence
Xiao Xiaoqing,Xie Yingchao
School of Science, Nantong University; School of Mathematical Sciences, Xuzhou Normal University
Abstract: Jacod, Jakubowski and M\'emin studied the integrated error processes $Y^n(X)$ and $Z^{n,p}(X)$ which relates to the error process $^n\!X_t=X_t-X_{[nt]/n}$ for semimartingale $X$ with independent increments. And they also investigated the limit theorems for the semimartingale sequence $\{(Y(X^n),Z^p(X^n))\}_{n\ge 1}$. If denote the limit points of $\{(Y(X^n),Z^p(X^n))\}_{n\ge 1}$ by
$(Y(X),Z^p(X))$, Jacod et al. gave the formula of $(Y(X),Z^p(X))$. In this paper, we will investigate the convergence theorems of $Y(X^n)$ and $Z^{p}(X^n)$ for semimartingale sequence $\{X^n\}_{n\ge 1}$. We study mainly the convergence in law and the stable convergence in law of $\{(X^n,Y(X^n),Z^p(X^n))\}_{n\ge 1}$.
Keywords: Semimartingale   limit theorems   integrated error processes   convergence in law   stable convergence in law.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  

ͨѶ����: лӱ��

1��ФС��, ����λ.���ڰ�����˫�ݱ�����ް汾�������ٶ�[J]. Ӧ�ø���ͳ��, 2015,31(4): 337-346

Copyright by Ӧ�ø���ͳ��